Algebras for parameterised monads

Research output: Chapter in Book/Report/Conference proceedingConference contribution book

5 Citations (Scopus)
89 Downloads (Pure)

Abstract

Parameterised monads have the same relationship to adjunctions with parameters as monads do to adjunctions. In this paper, we investigate algebras for parameterised monads. We identify the Eilenberg-Moore category of algebras for parameterised monads and prove a generalisation of Beck’s theorem characterising this category. We demonstrate an application of this theory to the semantics of type and effect systems.
Original languageEnglish
Title of host publicationAlgebra and Coalgebra in Computer Science, Third International Conference, CALCO 2009
EditorsMarina Lenisa, Andrzej Tarlecki
PublisherSpringer
Pages3-17
Number of pages15
Volume5728
DOIs
Publication statusPublished - 2009

Publication series

NameLecture Notes in Computer Science
PublisherSpringer
Volume5728

Keywords

  • parameterised monads
  • algebra

Cite this

Atkey, R. (2009). Algebras for parameterised monads. In M. Lenisa, & A. Tarlecki (Eds.), Algebra and Coalgebra in Computer Science, Third International Conference, CALCO 2009 (Vol. 5728, pp. 3-17). (Lecture Notes in Computer Science; Vol. 5728). Springer. https://doi.org/10.1007/978-3-642-03741-2_2